# SDR MALA020444

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Will Not Test
- Location: De-Ice Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI ON FLIGHT 3182, DEICE BOOTS WILL NOT TEST.  MAINTENANCE INSPECTED AND DEFERRED.
